MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II BASE UNIT; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II BASE UNIT; BLOOD GLUCOSE MONITORING DEVICE
Model Number INFORM II
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of an issue with an accu-chek inform ii base unit.The customer alleged the base unit was not charging and the charging contacts of the base unit appeared "scorched" and "burnt.".
 
Additional Manufacturer Narrative
The base unit was requested for investigation.
 
Additional Manufacturer Narrative
The customer did not return the product for investigation.Since no product was returned, the cause of the event could not be determined.
 
Additional Manufacturer Narrative
The device was received for investigation.A visual examination was performed and corrosion was observed on one of the charging contacts.This corrosion can affect the charging capabilities of the base unit.The investigation determined the corrosion was consistent with a customer handling issue (improper cleaning).The investigation did not identify a product problem.

Brand Name
ACCU-CHEK INFORM II BASE UNIT
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15619593
Report Number1823260-2022-03209
Device Sequence Number6345259
Product Code NBW
UDI-Device Identifier04015630942473
UDI-Public04015630942473
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFORM II
Device Catalogue Number07671717190
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Supplement Date Received by Manufacturer10/26/2022
11/11/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date11/08/2022
11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown